# SDR 9JLA2023012732465

- Difficulty date: January 24, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N420EH
- Make and model: Cessna 525A
- Aircraft serial: 525A0027
- Aircraft time: 5,330 hours, 3,940 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Precooler
- Part number: 99144024
- Part serial: S4883T0736
- Condition: Defective
- Location: Rt Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED A RIGHT BLEED AIR OVERHEAT WARNING INDICATION DURING FLIGHT. THEY STATED THAT THE WARNING IS ILLUMINATED ABOVE 100% ENGINE POWER AND EXTINGUISHES AT BELOW 98% POWER. THE MAINTENANCE CREW DETERMINED THE RIGHT BLEED AIR PRECOOLER WAS DEFECTIVE REQUIRING IT TO BE REPLACED. AN OVERHAULED PRE-COOLER WAS INSTALLED OPS AND LEAK CHECKS WERE PERFORMED AND FOUND TO BE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
